CureZone   Log On   Join
Re: Strange (liver) reaction to milk thistle and Fo Ti
 
Eva6 Views: 6,510
Published: 7 years ago
 
This is a reply to # 2,105,933

Re: Strange (liver) reaction to milk thistle and Fo Ti


Hi, I came across your post because I'm also having side effects to MT. However, according to Chinese Medicine, dark circles and tinnitus are symptoms of Kidney Deficiency. Wether it's Yang, Ying or Qi related I don't know. I have all those symptoms including heel pain which all is related to the kidneys. And by taking too many supplements all we do is tax them more. I found that the herbal teas my Chinese doc is giving me are helping a lot. Good luck to you
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.265 sec, (1)